# SDR UIEA2024042400308

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP INNER SURFACE FWD SECOND BAY STA 636 WITH DENT( DENT ON RH WING OUTBOARD FLAP INNER SKIN LOWER PANEL AT OTEF 101.73 WAS REPAIRED PER SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED. )
